# SDR SWAA2024040153893

- Difficulty date: February 20, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY DOOR LAMP EXIT INDICATION DOOR 842 AND 843 AT PASSENGER CABIN (10 EA).  REPLACED EMERGENCY DOOR LAMP IAW AMM 33-51-01-960-801 AND TEST IS OK.
